# SDR 2004UALA00132

- Difficulty date: February 16, 2004
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 39,517 hours, 14,471 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: W2070W2072W23
- Condition: Damaged
- Location: P34 Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EQUIPMENT CTR LIGHT, DRAIN MAST HTR GND, SEAT BELT SIGNS, RT FWD ENTRY AND ATTENDANT LIGHTS, FUEL VALVE QTY CTL LIGHT, SIDEWALL LIGHT, RT SIDEWALL LIGHT, CONT SIDEWALL LIGHT, ENTRY GALLEY LIGHTS, RT CEILING LIGHT AND CTL CEILING CIRCUIT BREAKERS FOUND POPPED.  *S/D*  WIRES BELONGING TO BUNDLES: W2070, W2072, W2356, W3576 AND W3614 WERE FOUND WITH EXTENSIVE OVERHEAT DAMAGE NEAR THE P34 ELECTRICAL PANEL.  THERE IS NO CONCLUSIVE INDICATION OF WHAT INITIATED THE WIRE OVERHEAT DAMAGE, POSSIBLE EXISTING DEGRADATION TO THE WIRE INSULATION, TYPICAL TO THE WIRE TYPE BMS13-51 - PLAIN KAPTON.  WIRE BUNDLES WERE REPAIRED USING ENVIRONMENTAL SPLICES PER BSWM 20-10-13.
